# SDR CA190502012

- Difficulty date: May 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 32,767 hours
- Engine: Ge CF348E5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201170000
- Condition: Failed
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) OCM ADVISED MOC THAT FLT WAS DIVERTING DUE TO SMOKE/BURNING ODOR IN AFT GALLEY/CABIN. OVEN OPERATED FOR SEVERAL MINUTES AND ELECTRICAL BURNING ODOR WAS OBSERVED. MAINT OPENED OVEN COMPARTMENT DOOR AND THE SMELL WASN`T VERY STRONG. MAINT REMOVED OVEN CONTROLLER (ABOVE OVEN) WHICH EXPOSES ALL OF THE OVEN ELECTRONICS AND CIRCUITRY AND THE SMELL WAS VERY STRONG. FLIGHT ATTENDANTS CONFIRMED THAT THIS WAS THE SAME SMELL THEY ENCOUNTERED IN FLIGHT. THE OVEN WAS SUBSEQUENTLY DEFERRED. CB WAS COLLARED AND DEACTIVATED TO ENSURE THE OVEN COULD NOT BE USED INADVERTENTLY. FLT CREW DE-ACTIVATED DVDR CB FOR DATA PRESERVATION. (TC# 20190502012)
